# SDR SWAA2022030926924

- Difficulty date: May 13, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Elongated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ATTACH CLIP STA 787 RBL 13 HAS OBLONG HOLES / REMOVED FLOOR SUPPORT ATTACH CLIP STA 787 RBLB AND INSTALLED NEW FLOOR SUPPORT ATTACH CLIP ALL IAW SRM 57-40-02-0G-0 AND DWG = 146A1262 REV B. ATAG=A61021
